# SDR SWIA2020081251770

- Difficulty date: July 7, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM LBL9 CORRODED FS693.00 (MARKED)    (C-CHECK) RO 8/10/2020    REPAIRED LH LBL9 FLOOR BEAM AT F.S. 693.00, REF MHIRJ REO  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR
